Logics of Formal Inconsistency Enriched with Replacement: an Algebraic and Modal Account





Author(s): Carnielli, Walter; Coniglio, Marcelo E.; Fuenmayor Pelaez, David  
Title of the Journal: The Review of Symbolic Logic
ISSN: 1755-0211, 1755-0203
Corporate Body: Cambridge University Press
Year of publication: 2022
Volume: 15
Issue: 3
Pages: 771-806
Language(s): English
DOI: 10.1017/S1755020321000277
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/55223
Release Date: 22. August 2022